# SDR UALA2010092103501

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 79,552 hours, 12,813 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Wing Fuel Cell
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT OVER WING FUEL LEAK, FLIGHT DIVERTED.  REPLACED LT OVERWING FUEL CAP.
